NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, February 13, 2016
Reaction to estra derm
I am 53, and have been off and on HRTs since 21. (complete hysterectomy) I am on 75 mg patches, I`ve noticed confusion, daily headaches, and within the last week, a twitch in my eye, and a vague feeling of achey bones. help
Your symptoms should be discussed with your clinician. Check to see that your blood pressure is normal. It is important to be sure the symptoms are not related to your hormone therapy. At 53, it would be a good time for you to begin reducing your dose of estrogen. You may have a recurrence of hot flashes when you lower the dose, but they should gradually disappear as your body gets used to a lower level of estrogen.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati